MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD UD 18IN 6-0 S/A P-1 PRM; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD UD 18IN 6-0 S/A P-1 PRM; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number J489G
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown surgery on an unknown date and suture was used.During the procedure, it was reported by healthcare professional that the exterior box shows expiration of 03/31/2029.Suture packets stamped with 05/15/2024 exp date.Box opened, two swags used before clinic noticed the discrepancy, ten remaining.There were no patient consequence was reported.Device will be available for return.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint (b)(4).H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please confirm the number of suture packets in which this discrepancy was observed.Are there photos available for visual analysis? is this device or samples from the same lot available for analysis? if yes, to whom should the shipper kit be sent? (please provide contact name, department, street address including zip, no po box please, email address, and phone number).If credit is requested, please provide the facility name, address, and ethicon po number.Please provide the source or name and title of the external person providing answers to follow-up (external person submitting answers to sales rep).

Brand Name
VCL CT BRD UD 18IN 6-0 S/A P-1 PRM
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key21067460
Report Number2210968-2025-00083
Device Sequence Number12882742
Product Code GAM
UDI-Device Identifier10705031040427
UDI-Public(01)10705031040427(17)290331(10)100955
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberJ489G
Device Lot Number100955
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Initial Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown